# SDR DALA2018112306745

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 49,882 hours, 34,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE BOTTLE IN THE RED. REMOVED SLIDE S/N 1277 & INSTALLED SLIDE S/N 1399 PER AMDS WORK CARD 2561-9006. (LP5175880)
